MathSciNet Relay Station
MathSciNet bibliographic data
MR2425180 (2009g:46108) 46L07 (46L30 46L52)
Arveson, William The noncommutative Choquet boundary. J. Amer. Math. Soc. 21 (2008), no. 4, 1065–1084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement